Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An inequality for certain schlicht functions


Author: Arthur Obrock
Journal: Proc. Amer. Math. Soc. 17 (1966), 1250-1253
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1966-0206256-2
MathSciNet review: 0206256
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0206256-2
Article copyright: © Copyright 1966 American Mathematical Society